# SDR DALA2019022201126

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727f-727l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 727F TO BS 727L AT LEVEL S-25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE AND FASTENER LOC, BTW BS 727F TO BS 727L AT LEVEL S 25R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9 AND DWG 146A7500.
